umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A multi-symplectic numerical integrator for the two-component Camassa Holm equation
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.ORCID iD: 0000-0001-6490-1957
Department of Mathematical Informatics, Graduate School of System of Information Science and Technology, The University of Tokyo, Japan.
Applied Mathematics, SINTEF ICT, Oslo, Norway ; Department of Mathematical Science, NTNU Trondheim, Norway.
2014 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 21, no 3, 442-453 p.Article in journal (Refereed) Published
Abstract [en]

A new multi-symplectic formulation of the two-component Camassa-Holm equation (2CH) is presented, and the associated local conservation laws are shown to correspond to certain well-known Hamiltonian functionals. A multi-symplectic discretisation based on this new formulation is exemplified by means of the Euler box scheme. Furthermore, this scheme preserves exactly two discrete versions of the Casimir functions of 2CH. Numerical experiments show that the proposed numerical scheme has good conservation properties.

Place, publisher, year, edition, pages
Taylor & Francis, 2014. Vol. 21, no 3, 442-453 p.
Keyword [en]
Two-component Camassa-Holm equation, Hamiltonian PDE, Casimir function, Numerical discretisation, Multi-symplectic formulation, Multi-symplectic schemes, Euler box scheme
National Category
Mathematics Physical Sciences
Identifiers
URN: urn:nbn:se:umu:diva-95301DOI: 10.1080/14029251.2014.936763ISI: 000342326200008OAI: oai:DiVA.org:umu-95301DiVA: diva2:758338
Available from: 2014-10-27 Created: 2014-10-27 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Cohen, David
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Journal of Nonlinear Mathematical Physics
MathematicsPhysical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 71 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf